# SDR ASAA2012102893305

- Difficulty date: October 28, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 61,927 hours, 39,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197
- Condition: Delaminated
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT INBD UPPER AFT CORNER DELAMINATED.   REPAIRED NR 1 SLAT IAW SRM 51 70 10, REPAIR 4 PARA 20, PG 254.
